X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (181) 181
epimorphism (101) 101
mathematics, applied (63) 63
epimorphisms (49) 49
algebra (46) 46
geometry (27) 27
mathematical logic and foundations (27) 27
convex and discrete geometry (25) 25
theory of computation (23) 23
monomorphism (22) 22
category theory (16) 16
dominion (16) 16
spaces (15) 15
mathematical theorems (14) 14
categories (12) 12
monomorphisms (12) 12
modules (11) 11
18a20 (10) 10
algebras (10) 10
geometry and topology (10) 10
homomorphisms (10) 10
mathematics, general (10) 10
morphisms (10) 10
analysis (9) 9
category (9) 9
mathematical rings (9) 9
rings (9) 9
varieties (9) 9
flat epimorphism (8) 8
localization (8) 8
logic (8) 8
mathematics - rings and algebras (8) 8
semigroup (8) 8
closure operator (7) 7
partial order (7) 7
regular epimorphism (7) 7
ring epimorphism (7) 7
rings and algebras (7) 7
semigroups (7) 7
amalgamation (6) 6
homological epimorphism (6) 6
lattice-ordered group (6) 6
monoids (6) 6
perpendicular categories (6) 6
recollement (6) 6
recollements (6) 6
semiprime ring (6) 6
vector lattices (6) 6
algorithms (5) 5
automorphisms (5) 5
beth definability (5) 5
computer science (5) 5
functors (5) 5
homomorphism (5) 5
homotopy (5) 5
homotopy monomorphism (5) 5
knot group (5) 5
prime ring (5) 5
representations (5) 5
soft sets (5) 5
variety (5) 5
18b99 (4) 4
2-bridge knots (4) 4
54b30 (4) 4
acts (4) 4
algebra and number theory (4) 4
algebraic geometry (4) 4
associative rings and algebras (4) 4
commutative algebra (4) 4
commutative rings and algebras (4) 4
computer science, theory & methods (4) 4
conjecture (4) 4
derivations (4) 4
epimorphism of rings (4) 4
equivalence (4) 4
equivalence relation (4) 4
homology (4) 4
homotopy epimorphism (4) 4
lattice (4) 4
maps (4) 4
non-associative rings and algebras (4) 4
normal epimorphism (4) 4
quasi-uniform space (4) 4
quotients (4) 4
relative homological category (4) 4
shape (4) 4
simons conjecture (4) 4
theorems (4) 4
topological group (4) 4
topological space (4) 4
torsion (4) 4
universal localization (4) 4
variables (4) 4
zigzag equations (4) 4
16e30 (3) 3
16w25 (3) 3
18b30 (3) 3
18g25 (3) 3
18g50 (3) 3
2-bridge knot (3) 3
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (261) 261
Japanese (4) 4
Czech (1) 1
French (1) 1
German (1) 1
Russian (1) 1
Slovak (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2020, Volume 485, Issue 2, p. 123817
We characterize open embeddings of Stein spaces and of C∞-manifolds in terms of certain flatness-type conditions on the respective homomorphisms of function... 
Open embedding | Fréchet algebra | Smooth manifold | Homological epimorphism | Pseudoflat epimorphism | Stein space
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 4/2019, Volume 22, Issue 2, pp. 407 - 424
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2017, Volume 305, pp. 351 - 401
We show for a ring R of weak global dimension at most one that there is a bijection between the smashing subcategories of its derived category and the... 
Homological epimorphism | Telescope Conjecture | Smashing localization | SUBCATEGORIES | EPIMORPHISMS | MODEL CATEGORIES | CLASSIFICATION | TRIANGULATED CATEGORIES | MATHEMATICS | ALGEBRAS | QUOTIENTS | BOUSFIELD | COTORSION PAIRS | Telescope | Algebra
Journal Article
Topology and its Applications, ISSN 0166-8641, 12/2019, p. 106962
Journal Article
Studia Universitatis Babes-Bolyai Mathematica, ISSN 0252-1938, 2019, Volume 64, Issue 1, pp. 3 - 10
Journal Article
Journal of Algebra, ISSN 0021-8693, 08/2017, Volume 484, pp. 47 - 65
Surjective homological epimorphisms with stratifying kernel can be used to construct recollements of derived module categories. These ‘stratifying’... 
Derived module category | Homological epimorphism | Stratifying ideal | Recollement | MATHEMATICS | Algebra
Journal Article
JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, ISSN 0218-2165, 08/2019, Volume 28, Issue 9
A partial order on prime knots can be defined by declaring J >= K, if there exists an epimorphism from the knot group of J onto the knot group of K. Suppose... 
MATHEMATICS | knot group | epimorphism | partial order | 2-Bridge knot
Journal Article
Topology and its Applications, ISSN 0166-8641, 07/2017, Volume 225, pp. 164 - 194
Coarse spaces [26] and balleans [23] are known to be equivalent constructions ([25]). The main subject of this paper is the category, Coarse, having as objects... 
Coarse space | Coarse category | Monomorphism | Quotient ballean | Ballean | Epimorphism | MATHEMATICS | MATHEMATICS, APPLIED | ASYMPTOTIC DIMENSION | COUNTABLE ABELIAN-GROUPS
Journal Article
Journal of Algebra, ISSN 0021-8693, 05/2015, Volume 430, pp. 238 - 259
We classify the epimorphisms of the buildings BCl(K,K0,σ,L,q), l≥2, of pseudo-quadratic form type. This completes the classification of epimorphisms of... 
Generalized polygon | Spherical building | Epimorphism | MATHEMATICS
Journal Article
Mathematica Bohemica, ISSN 0862-7959, 2017, Volume 142, Issue 4, pp. 345 - 355
MV-algebras were introduced by Chang to prove the completeness of the infinite-valued Łukasiewicz propositional calculus. Recently, algebraic theory of... 
Mv-function | Epimorphism | MV-algebras | mv-function | epimorphism
Journal Article
Journal of Algebra and its Applications, ISSN 0219-4988, 2019
Journal Article
Journal of Algebra, ISSN 0021-8693, 11/2015, Volume 441, pp. 552 - 581
We show that every injective homological ring epimorphism f:R→S where SR has flat dimension at most one gives rise to a 1-cotilting R-module and we give... 
Cotilting modules | Valuation domains | Homological ring epimorphism | MATHEMATICS | ALGEBRAS | GENERATED TILTING MODULES | MITTAG-LEFFLER CONDITIONS | PERPENDICULAR CATEGORIES | FINITE-TYPE | RECOLLEMENTS | Valuation
Journal Article
Journal of Algebra, ISSN 0021-8693, 07/2018, Volume 506, pp. 592 - 596
We prove a corrected version of [1, Theorem 5.4]. 
Exel's monoid | Minimum group congruence | Max-generated F-inverse monoid | Epimorphism | Algebra
Journal Article
JOURNAL OF ALGEBRA, ISSN 0021-8693, 07/2018, Volume 506, pp. 592 - 596
We prove a corrected version of [1, Theorem 5.4]. (C) 2018 Elsevier Inc. All rights reserved. 
Exel's monoid | MATHEMATICS | Minimum group congruence | Max-generated F-inverse monoid | Epimorphism
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 05/2019, Volume 371, Issue 5, pp. 3647 - 3672
Exact contexts and their noncommutative tensor products are introduced which generalize the notions of Milnor squares and usual tensor products over... 
Noncommutative tensor product | Milnor square | Localization | Ring epimorphism | Exact context | Recollement | localization | MATHEMATICS | REPRESENTATIONS | TILTING MODULES | ring epimorphism | ALGEBRAIC K-THEORY | noncommutative tensor product | recollement | RECOLLEMENTS
Journal Article
Communications in Algebra, ISSN 0092-7872, 07/2015, Volume 43, Issue 7, pp. 2802 - 2819
We study morphisms in varieties of ordered universal algebras. We prove that (i) monomorphisms are precisely the injective homomorphisms and that (ii) every... 
Extremal epimorphism | 18A20 | Regular epimorphism | Ordered algebra | Regular monomorphism | Order-congruence | Secondary: 08B25 | Directed kernel | Primary: 06F99 | Factorization | Extremal monomorphism | MATHEMATICS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 11/2016, Volume 303, pp. 1044 - 1076
There are well-known constructions relating ring epimorphisms and tilting modules. The new notion of silting module provides a wider framework for studying... 
Silting module | Universal localisation | Ring epimorphism | Tilting module | Torsion pair | Hereditary ring | MATHEMATICS | TILTING MODULES | PERPENDICULAR CATEGORIES | SPECTRUM | Silt | Algebra
Journal Article
Journal Article
Journal of Algebra and its Applications, ISSN 0219-4988, 05/2018, Volume 17, Issue 5
Journal Article
Topology and its Applications, ISSN 0166-8641, 06/2018, Volume 242, pp. 66 - 72
Let K,K′ be two-bridge knots of genus k,k′ respectively. We show the necessary and sufficient condition of k in terms of k′ that there exists an epimorphism... 
Knot group | Genus | Epimorphism | Two-bridge knot | MATHEMATICS | SIMONS CONJECTURE | MATHEMATICS, APPLIED
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.